MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES
Model Number CDS0601-XTR
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4+ mixed mitral regurgitation (mr), prolapsed anterior leaflet, thin and friable leaflets for a mitraclip procedure.During the procedure, two mitraclips were implanted successfully.The final mr was grade 1+.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2025, during in-hospital ultrasound follow-up, it was determined that single leaflet device attachment (slda) has occurred and leaflet was no longer attached to the posterior leaflet.Per the physician, slda was due to thin and friable leaflets.Mr was grade 4+ after slda.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported single leaflet device attachment (slda) resulting in mitral valve insufficiency/regurgitation (mr) appears to be related to pre-existing patient anatomy of thin and friable leaflets.The reported patient effects of mitral regurgitation, as listed in the mitraclip system instructions for use, is a known possible complications associated with mitraclip procedures.The reported surgical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Code 4614 was removed and 4624 was added.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4+ mixed mitral regurgitation (mr), prolapsed anterior leaflet, thin and friable leaflets for a mitraclip procedure.During the procedure, two mitraclips were implanted successfully.The final mr was grade 1+.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2025, cardiac auscultation revealed a murmur at the mitral valve area.Echocardiography was done and it was determined that single leaflet device attachment (slda) has occurred with one of the mitraclip devices that had been implanted and mitraclip had detached from the posterior leaflet.Mr was grade 4+ after slda.It was noted that the patient required surgical procedure for valve replacement and removal of the mitraclip.It was noted that on 01 december 2025 during morning rounds, the patient was alert and in stable condition.Per the physician, the cause of the slda was determined to have been related to pre-existing patient anatomy of thin and friable leaflets.

Brand Name
MITRACLIP
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23871226
Report Number2135147-2025-07595
Device Sequence Number11916893
Product Code NKM
UDI-Device Identifier08717648226366
UDI-Public(01)08717648226366(17)260717(10)50717R1067
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model NumberCDS0601-XTR
Device Catalogue NumberCDS0601-XTR
Device Lot Number50717R1067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown